# SDR REXA201100925

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 23,850 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRASVERSE BEAM CRACKED IN WEB OUTBOARD OF LBL 9 AFT UPPER J ANGLE CRACKED OUTBOARD OF LBL 9 AND OUTBOARD RBL 9 CLIPS CRACKED ON INBOARD AND OUTBOARD SIDES OF LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER 601R-53-11-926 REV B AND BOMBARDIER SERVICE CORPORATION SR 601R-53-0110, AND EO CL600-2B19-53-L00762A.
